MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PHOTONBLADE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO PHOTONBLADE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PB1
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the coating began to chip off when wiping off the blade after using a dry towel then a wet towel.The procedure was completed successfully without a clinically significant delay, adverse consequences, or medical intervention.

Brand Name
PHOTONBLADE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9733729
Report Number0001811755-2020-00525
Device Sequence Number3320363
Product Code GEI
UDI-Device Identifier00816728021094
UDI-Public00816728021094
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPB1
Device Catalogue NumberPB1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1